Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Realization of the level one standard $ \tilde{C}_{2k+1}$-modules


Author: Kailash C. Misra
Journal: Trans. Amer. Math. Soc. 321 (1990), 483-504
MSC: Primary 17B67; Secondary 17B10
DOI: https://doi.org/10.1090/S0002-9947-1990-1005082-2
MathSciNet review: 1005082
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study the level one standard (or irreducible integrable highest weight) modules for the affine symplectic Lie algebras. In particular, we give concrete realizations of all level one standard modules for the affine symplectic Lie algebras of even rank.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17B67, 17B10

Retrieve articles in all journals with MSC: 17B67, 17B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1990-1005082-2
Article copyright: © Copyright 1990 American Mathematical Society